# SDR AALA20011550

- Difficulty date: August 2, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P402005111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - DURING OVERNIGHT MAINTENANCE, CABIN EMERGENCY EXIT ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT MODULE AND BATTERY PACKS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
